MathSciNet Relay Station
MathSciNet bibliographic data
MR3078074 35F10 (34C11 35B30 35B35 35F25 37C10 42B20)
Bouchut, François; Crippa, Gianluca Lagrangian flows for vector fields with gradient given by a singular integral. J. Hyperbolic Differ. Equ. 10 (2013), no. 2, 235–282.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement